Alert archive / Illinois / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 76, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jun 13, 2010, 3:28 PM CDT for Piatt County, Illinois. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 13, 2010, 3:28 PM CDT (20:28 UTC)
- Expired
- Jun 13, 2010, 3:57 PM CDT
- In force
- 29 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Piatt County, IL
The radar
The Lincoln radar (KILX), 62 km from the middle of the area, began a volume at 20:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 13, 12:24 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.5 hours before the alert went out and 10 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 525 J/kg
- Mixed-layer CIN
- -136 J/kg
- Mixed-layer LCL
- 753 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 77 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
658
WUUS53 KILX 132028
SVRILX
ILC147-132115-
/O.NEW.KILX.SV.W.0076.100613T2028Z-100613T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
328 PM CDT SUN JUN 13 2010
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL PIATT COUNTY IN CENTRAL ILLINOIS...
* UNTIL 415 PM CDT.
* AT 326 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES
SOUTHWEST OF DE LAND...OR 6 MILES WEST OF MONTICELLO...AND MOVING
EAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
MONTICELLO...DE LAND...WHITE HEATH AND LODGE.
THIS INCLUDES INTERSTATE 72 BETWEEN MILE MARKERS 156 AND 173.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN LINCOLN.
&&
LAT...LON 3997 8847 3999 8875 4010 8875 4010 8869
4012 8869 4018 8846
TIME...MOT...LOC 2029Z 274DEG 19KT 4004 8867
WIND...HAIL 60MPH 1.00IN
$$
GEELHART2 follow-up statements
333
WWUS53 KILX 132039
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
339 PM CDT SUN JUN 13 2010
ILC147-132115-
/O.CON.KILX.SV.W.0076.000000T0000Z-100613T2115Z/
PIATT IL-
339 PM CDT SUN JUN 13 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL PIATT
COUNTY UNTIL 415 PM CDT...
AT 335 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
MONTICELLO...MOVING EAST AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
MONTICELLO...WHITE HEATH AND LODGE.
THIS INCLUDES INTERSTATE 72 BETWEEN MILE MARKERS 158 AND 173.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN LINCOLN.
&&
LAT...LON 3997 8847 3999 8873 4006 8869 4010 8869
4012 8869 4018 8846
TIME...MOT...LOC 2040Z 274DEG 19KT 4004 8859
WIND...HAIL 60MPH 1.00IN
$$
GEELHART202
WWUS53 KILX 132057
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
357 PM CDT SUN JUN 13 2010
ILC147-132107-
/O.CAN.KILX.SV.W.0076.000000T0000Z-100613T2115Z/
PIATT IL-
357 PM CDT SUN JUN 13 2010
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL PIATT COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 7 PM.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN LINCOLN.
LAT...LON 3997 8847 3999 8873 4006 8869 4010 8869
4012 8869 4018 8846
TIME...MOT...LOC 2057Z 274DEG 19KT 4003 8847
$$
GEELHARTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 3:01 PM CDT, 27 minutes earlier.
Area forecast discussion, Jun 13, 3:01 PM CDT, 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 301 PM CDT SUN JUN 13 2010 .DISCUSSION... ISSUED 300 PM CDT SUN JUN 13 2010 SEVERE STORMS WILL BE THE MAIN ISSUE THROUGH THE EVENING. THEN...ATTENTION TURNS TO PERIODIC STORM CHANCES ALONG A NEARLY STATIONARY BOUNDARY ACROSS CENTRAL ILLINOIS. LOCALIZED FLOODING WILL BE A CONCERN DUE TO THE AMOUNT OF RAIN THAT WILL FALL ON ALREADY SATURATED GROUND. SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT. THE INITIAL WAVE OF STORMS HAS TEMPORARILY STABILIZED THE NORTHERN PORTION OF OUR WATCH BOX. HOWEVER...SOME CLEARING BEHIND THAT LINE WILL HELP DESTABILIZE THINGS AGAIN. THE SOUTHERN STORMS ARE FEEDING OFF MORE UNSTABLE AIR ADVECTING INTO THE AREA FROM THE SW...WITH SURFACE DEWPOINTS ALREADY IN THE MID 70S. OUR 18Z SPECIAL SOUNDING SHOWED 2500 J/KG SFC BASED CAPE...WITH LITTLE TO NO CONVECTIVE INHIBITION NEAR LINCOLN. SATELLITE IMAGES SHOW AN AGITATED CU FIELD EXTENDING TO THE WEST BEHIND THE ACTIVE CONVECTION. SPC MESO ANALYSIS GRAPHICS INDICATE A MODERATELY UNSTABLE AIRMASS TO OUR WSW...WITH A LOW LEVEL JET NOSING INTO WEST CENTRAL IL. THIS SHOULD BE ENOUGH FOR CONTINUED STRONG TO SEVERE STORM DEVELOPMENT. WILL KEEP LIKELY POPS GOING TONIGHT IN THE NW 2/3RDS OF THE CWA...CLOSER TO THE LOCATION OF THE FRONTAL ZONE. AFTER THE EVENING WAVE OF STORMS DISSIPATES...ANOTHER MCS IS EXPECTED TO APPROACH OUR NW CWA TOWARD SUNRISE ON MONDAY. THE ARRIVAL OF THAT COMPLEX MAY DELAY UNTIL AFTER SUNRISE...BUT THE POTENTIAL FOR ACCELERATED FORWARD MOTIONS MAY HELP THE STORMS ARRIVE LATE TONIGHT. LIKELY POPS APPEAR NECESSARY FOR MUCH OF THE DAY ON MONDAY...AS THAT LATE NIGHT/EARLY MORNING COMPLEX MOVES ACROSS C IL. THE AFTERNOON STORM CHANCES WILL BE ENHANCED BY THE INCREASE IN WARM FRONTOGENESIS AS A SURFACE LOW LIFT NE ALONG THE BOUNDARY INTO WEST CENTRAL IL BY 00Z TUES. THAT LOW IS EXPECTED TO DISSIPATE BEFORE REACHING INDIANA...WHILE IT LEAVES THE COLD FRONT LINGERING ACROSS OUR NW CWA. THE COLD FRONT WILL FINALLY GET A PUSH THROUGH THE REMAINDER OF THE CWA ON TUESDAY...WITH THE HELP OF A MUCH STRONGER 500MB WAVE THAT WILL EJECT ACROSS THE NORTHERN PLAINS INTO THE GREAT LAKES. THEREFORE...WE WILL KEEP HIGH CHANCE POPS GOING FOR TUESDAY...THEN DIMINISH POPS TUESDAY NIGHT WITH THE DEPARTURE OF THE FRONT. LONG TERM...WEDNESDAY THROUGH SUNDAY. BRIEFLY COOLER AIR WILL HELP KEEP WEDNESDAY MORE PLEASANT...BUT WARM AIR WILL RETURN TO THE AREA BY THURSDAY. THAT MORE STABLE AIR SHOULD PROVIDE A BREAK IN THE STORM ACTIVITY FOR WEDNESDAY AND THURSDAY AS OUR UPPER FLOW PATTERN SHIFTS FROM SOUTHWESTERLY TO WESTERLY. THE NEXT COLD FRONT IS EXPECTED TO ARRIVE ON FRIDAY...AS AN LONG WAVE H5 TROUGH LIFTS FROM THE PLAINS INTO CENTRAL CANADA. THE MOST ACTIVE PORTION OF THE FRONT IS EXPECTED TO BE TO OUR NW...BUT SOME STORMS SHOULD DEVELOP ALONG THE FRONT IN OUR AREA. WARM AIR WILL REMAIN IN PLACE THROUGH THE WEEKEND HOWEVER...AS THE COLD AIR BEHIND THE FRONT JUST BRUSHES OUR NW AREA. WILL KEEP SATURDAY AND SUNDAY DRY FOR NOW. SHIMON && .AVIATION... ISSUED 1255 PM CDT SUN JUN 13 2010 IFR TO MVFR VISIBILITIES AND CEILINGS POSSIBLE WITH SHOWERS AND THUNDERSTORMS THIS AFTERNOON AND EARLY EVENING OVER CENTRAL IL AND AGAIN LATER TONIGHT AND MONDAY MORNING. HAVE WSW WIND GUSTS OF 35 TO 40 KTS AT PIA NEXT HOUR AND POTENTIALLY STRONGER WINDS AND THEN INTO BMI IN ANOTHER HOUR OR TWO. THIS LINE OF CONVECTION WITH GUSTY WINDS AND VERY HEAVY RAINS AND FREQUENT LIGHTNING COULD DEVELOP SOUTHWARD TOWARD I-72 FROM SPI EAST TO CMI. ALSO SCATTERED THUNDERSTORMS TO DEVELOP IN INCREASINGLY UNSTABLE AIR MASS OVER CENTRAL IL DURING THIS AFTERNOON. MCS DEVELOPING OVER THE CENTRAL PLAINS TONIGHT WILL MOVE INTO CENTRAL IL MON MORNING AS A FRONTAL BOUNDARY IN NORTHERN IL SAGES SLOWLY SOUTHWARD INTO CENTRAL IL. THIS WILL BRING ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS LATER TONIGHT INTO MON WITH IFR TO MVFR CEILINGS AND VISIBILITIES AGAIN. SW WINDS GENERALLY LESS THAN 10 KTS EXPECT GUSTY NEAR THUNDERSTORMS. HUETTL && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 13, 11:07 AM CDT, 4 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 1107 AM CDT SUN JUN 13 2010 ILZ027>031-036>038-040>057-061>063-066>068-071>073-141200- CASS-CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND- DE WITT-DOUGLAS-EDGAR-EFFINGHAM-FULTON-JASPER-KNOX-LAWRENCE-LOGAN- MACON-MARSHALL-MASON-MCLEAN-MENARD-MORGAN-MOULTRIE-PEORIA-PIATT- RICHLAND-SANGAMON-SCHUYLER-SCOTT-SHELBY-STARK-TAZEWELL-VERMILION- WOODFORD- 1107 AM CDT SUN JUN 13 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON THROUGH EARLY EVENING ACROSS CENTRAL ILLINOIS. ADDITIONAL SEVERE WEATHER WILL BE POSSIBLE AGAIN IN THE OVERNIGHT HOURS EARLY MONDAY MORNING. AN OUTFLOW BOUNDARY FROM PREVIOUS STORMS LOCATED OVER EXTREME SOUTHERN ILLINOIS WILL MOVE NORTHEAST AS A WARM FRONT THIS AFTERNOON. MEANWHILE...A DISTURBANCE OVER THE CENTRAL PLAINS THIS MORNING WILL MOVE EAST ACROSS NORTHERN MISSOURI TOWARD WESTERN ILLINOIS. THUNDERSTORMS ARE EXPECTED TO INCREASE OVER CENTRAL ILLINOIS WITH THE APPROACH OF BOTH FEATURES DURING MIDDAY AND CONTINUE INTO MID EVENING. ANY THUNDERSTORMS THAT DEVELOP WILL HAVE THE POTENTIAL TO PRODUCE WIND DAMAGE AS WELL AS LOCALLY TORRENTIAL RAINFALL. IN ADDITION...VERY FREQUENT DANGEROUS LIGHTNING AND HAIL MAY ALSO OCCUR. THIS BATCH OF STORMS IS EXPECTED TO WEAKEN AND MOVE EAST OF THE AREA AROUND SUNSET. ADDITIONAL THUNDERSTORM DEVELOPMENT WILL BE LIKELY AGAIN OVER SOUTHERN IOWA AND NORTHERN MISSOURI TONIGHT...AND THIS ACTIVITY WILL MOVE EAST INTO CENTRAL ILLINOIS AFTER MIDNIGHT. ONCE AGAIN... DAMAGING WINDS AND VERY HEAVY RAIN WILL BE THE PRIMARY THREATS. THE POTENTIAL FOR FLASH FLOODING WILL EXIST OVER CENTRAL ILLINOIS THIS AFTERNOON AND TONIGHT. THE LOCATIONS OF THE HIGHEST THREAT WILL DEPEND ON HOW THE THUNDERSTORMS INITIALLY EVOLVE TO OUR WEST...AND THEIR IMPACT ON THE WARM FRONT THAT WILL BE IN THE AREA. SOME UNCERTAINTY EXISTS WITH THESE DETAILS THIS FAR IN ADVANCE. KEEP ABREAST OF THE LATEST FORECASTS AS THE SITUATION UNFOLDS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE WARM FRONT OVER ILLINOIS LATER TODAY AND TONIGHT WILL TURN NEARLY STATIONARY OVER THE AREA...WITH SEVERAL CLUSTERS OF THUNDERSTORMS EXPECTED FROM MONDAY THROUGH TUESDAY. AS WILL BE THE CASE TODAY...A RISK OF WIND DAMAGE AND VERY HEAVY RAINFALL WILL EXIST WITH THESE STORMS. MULTIPLE PERIODS OF HEAVY RAIN WILL LIKELY CAUSE RISES ON MANY RIVERS AND STREAMS...AS WELL AS FLOODING OVER OTHER LOW AREAS AWAY FROM RIVERS. STAY INFORMED OF LATER FORECASTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT. KH
In the hours before
Special weather statement, Jun 13, 12:42 PM CDT, 2 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1242 PM CDT SUN JUN 13 2010
ILZ028>031-037-131845-
MARSHALL-PEORIA-STARK-TAZEWELL-WOODFORD-
1242 PM CDT SUN JUN 13 2010
...SIGNIFICANT WEATHER ALERT FOR MARSHALL...NORTHERN TAZEWELL...
PEORIA...STARK AND WOODFORD COUNTIES UNTIL 145 PM CDT...
AT 1239 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM KEWANEE TO
PRINCEVILLE TO HANNA CITY...MOVING EAST AT 30 MPH.
WINDS OF 50 TO 55 MPH ARE EXPECTED WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
OSCEOLA...
DUNLAP...
BELLEVUE...
BARTONVILLE...
WEST PEORIA...
PEORIA...
OTHER LOCATIONS AFFECTED INCLUDE...KICKAPOO...DUNCAN...SMITHVILLE...
MONICA...NORWOOD AND PEORIA INTERNATIONAL AIRPORT.
PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 4115 8963 4116 8933 4111 8933 4110 8905
4093 8905 4093 8901 4064 8905 4063 8985
4085 8999 4115 8997 4116 8988 4124 8987
4124 8965
TIME...MOT...LOC 1743Z 265DEG 26KT 4123 8986 4095 8975
4066 8974
HUETTLSpecial weather statement, Jun 13, 1:19 PM CDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 119 PM CDT SUN JUN 13 2010 ILZ027>031-036>038-040>044-047>054-061-132030- KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CASS-MENARD-SCOTT-MORGAN- SANGAMON-CHRISTIAN-MACON-MOULTRIE-SHELBY- INCLUDING THE CITIES OF...GALESBURG...PEORIA...BLOOMINGTON... NORMAL...HAVANA...LINCOLN...JACKSONVILLE...SPRINGFIELD... TAYLORVILLE...DECATUR...SHELBYVILLE 119 PM CDT SUN JUN 13 2010 A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 7 PM CDT. A LINE OF STRONG TO POTENTIALLY SEVERE THUNDERSTORMS FROM HENRY TO JUST EAST OF PEORIA TO JUST WEST OF LINCOLN WILL MOVE EAST AT 30 MPH ACROSS MARSHALL...WOODFORD...TAZEWELL...LOGAN AND INTO MCLEAN COUNTIES THROUGH 230 PM. THIS LINE OF STORMS WILL PRODUCE WIND GUSTS IN EXCESS OF 45 MPH...VERY HEAVY RAINS UP TO 1 INCH IN LESS THAN A HALF HOUR...FREQUENT LIGHTNING AND POSSIBLE HAIL. ANOTHER STRONG TO SEVERE THUNDERSTORM WILL MOVE NORTHEAST AT 45 MPH INTO SCHUYLER...CASS...AND NORTHWEST PARTS OF SCOTT AND MORGAN COUNTIES BETWEEN 2 AND 3 PM. KH
Special weather statement, Jun 13, 2:00 PM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
200 PM CDT SUN JUN 13 2010
ILZ031-038-042>044-131945-
DE WITT-LOGAN-MCLEAN-PIATT-WOODFORD-
200 PM CDT SUN JUN 13 2010
...SIGNIFICANT WEATHER ALERT FOR MCLEAN...NORTHEASTERN LOGAN...
NORTHEASTERN PIATT...NORTHERN DE WITT AND SOUTHEASTERN WOODFORD
COUNTIES UNTIL 245 PM CDT...
AT 157 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM EL PASO TO
WAYNESVILLE TO ATLANTA...MOVING EAST AT 35 MPH.
PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
WAYNESVILLE...
NORMAL...
HUDSON...
HEYWORTH...
GRIDLEY...
BLOOMINGTON...
OTHER LOCATIONS AFFECTED INCLUDE...EVERGREEN LAKE...KAPPA...
SHIRLEY...LAKE BLOOMINGTON...BLOOMINGTON AIRPORT AND HOLDER.
PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 4075 8858 4067 8858 4065 8857 4062 8857
4062 8847 4019 8847 4019 8924 4076 8920
TIME...MOT...LOC 1900Z 258DEG 29KT 4076 8900 4028 8908
4025 8916
GEELHARTSpecial weather statement, Jun 13, 2:30 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 230 PM CDT SUN JUN 13 2010 ILZ047-048-050-051-132015- CASS-MENARD-MORGAN-SANGAMON- 230 PM CDT SUN JUN 13 2010 ...SIGNIFICANT WEATHER ALERT FOR EASTERN CASS...NORTHEASTERN MORGAN...SOUTHERN MENARD AND WESTERN SANGAMON COUNTIES UNTIL 315 PM CDT... AT 225 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM CHANDLERVILLE TO 5 MILES SOUTHWEST OF LITERBERRY...MOVING EAST AT 30 MPH. SMALL HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS. PEOPLE IN CASS...MENARD...MORGAN AND SANGAMON COUNTIES...INCLUDING THE CITIES OF CHANDLERVILLE...VIRGINIA...LITERBERRY...ASHLAND... TALLULA...PETERSBURG AND PLEASANT PLAINS...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. LAT...LON 4006 8969 3976 8985 3977 9035 4005 9021 TIME...MOT...LOC 1930Z 263DEG 28KT 4004 9011 3982 9024 GEELHART
Special weather statement, Jun 13, 3:08 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
308 PM CDT SUN JUN 13 2010
ILZ048-050-051-132100-
MENARD-MORGAN-SANGAMON-
308 PM CDT SUN JUN 13 2010
...SIGNIFICANT WEATHER ALERT FOR EASTERN MORGAN...SANGAMON AND
SOUTHERN MENARD COUNTIES UNTIL 400 PM CDT...
AT 303 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ATHENS TO
FRANKLIN...MOVING EAST AT 20 MPH.
SMALL HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.
INTENSE CLOUD TO GROUND LIGHTNING IS ALSO LIKELY.
PEOPLE IN MENARD...MORGAN AND SANGAMON COUNTIES...INCLUDING THE
CITIES OF ATHENS...ALEXANDER...FRANKLIN...NEW BERLIN...WAVERLY...
SHERMAN...LOAMI...SPRINGFIELD...RIVERTON AND CHATHAM...SHOULD MONITOR
THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE
PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 3998 8971 3988 8923 3958 8972 3957 9024
3966 9023
TIME...MOT...LOC 2008Z 268DEG 18KT 3998 8963 3961 9009
GEELHARTLocal storm report, Jun 13, 3:25 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
325 PM CDT SUN JUN 13 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM HEAVY RAIN BOODY 39.77N 89.06W
06/13/2010 M1.20 INCH MACON IL TRAINED SPOTTER
RAINFALL IN 30 MINUTES
&&
DPKThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 12:42 PM CDT | Special Weather Statement | ILX | Marshall, Peoria, Stark, Woodford | 63 min |
| Jun 13, 1:26 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Morgan, Schuyler, Scott | 64 min |
| Jun 13, 1:50 PM CDT | Severe Thunderstorm Warning | ILX | Morgan, Scott | 40 min |
| Jun 13, 2:00 PM CDT | Special Weather Statement | ILX | McLean | 45 min |
| Jun 13, 2:30 PM CDT | Special Weather Statement | ILX | Cass, Menard | 45 min |
| Jun 13, 2:33 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, McLean, Piatt | 42 min |
| Jun 13, 3:08 PM CDT | Special Weather Statement | ILX | Sangamon | 52 min |
| Jun 13, 3:42 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Sangamon | 33 min |
| Jun 13, 3:56 PM CDT | Severe Thunderstorm Warning | ILX | Champaign | 29 min |
| Jun 13, 4:11 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Macon | 34 min |
| Jun 13, 4:13 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Morgan, Scott | 62 min |
| Jun 13, 4:22 PM CDT | Severe Thunderstorm Warning | ILX | Vermilion | 23 min |
| Jun 13, 4:37 PM CDT | Severe Thunderstorm Warning | ILX | Coles | 42 min |
| Jun 13, 4:46 PM CDT | Severe Thunderstorm Warning | ILX | Vermilion | 29 min |
| Jun 13, 4:58 PM CDT | Flash Flood Warning | ILX | Edgar | 6 hr |
| Jun 13, 5:13 PM CDT | Special Weather Statement | ILX | Edgar | 32 min |
| Jun 13, 5:24 PM CDT | Special Weather Statement | ILX | Coles | 66 min |
| Jun 13, 5:26 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Macon, Sangamon | 64 min |
| Jun 13, 5:56 PM CDT | Areal Flood Advisory | ILX | Coles | 5 hr |
| Jun 13, 6:03 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Shelby | 57 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.